English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Newman's short proof of the prime number theorem.

Zagier, D. (1997). Newman's short proof of the prime number theorem. American Mathematical Monthly, 104(8), 705-708.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Zagier, D.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: -
 Abstract: This three-page article contains a complete proof of the prime number theorem, starting with the zeta series, and ending with \it D. J. Newman's Tauberian theorem [Am. Math. Mon. 87, 693-696 (1980; Zbl 0444.10033)]. A shorter approach can hardly be imagined.

Details

show
hide
Language(s):
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 744854
Other: 111
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: American Mathematical Monthly
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: The Mathematical Association of America, Washington, DC
Pages: - Volume / Issue: 104 (8) Sequence Number: - Start / End Page: 705 - 708 Identifier: ISSN: 0002-9890